RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 819–823 (Mi dan45482)  

MATHEMATICS

On condensations onto compact Hausdorff spaces

E. G. Pytkeev

Institute of Mathematics and Mechanics Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (698 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 01.02.1982

Citation: E. G. Pytkeev, “On condensations onto compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 819–823

Citation in format AMSBIB
\Bibitem{Pyt82}
\by E.~G.~Pytkeev
\paper On condensations onto compact Hausdorff spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 819--823
\mathnet{http://mi.mathnet.ru/dan45482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670840}
\zmath{https://zbmath.org/?q=an:0529.54009}


Linking options:
  • http://mi.mathnet.ru/eng/dan45482
  • http://mi.mathnet.ru/eng/dan/v265/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019